Skip to content
My WebMD Sign In, Sign Up
BACK PAIN
avatar
squarley posted:
I HAVE HAD PAIN EVERY WHERE A MONTH AGO IN MY CALFS BAD, NOW IT MY BACK ,SHOULDER BLADES AND SHOULDERS AND NECK, IT GETS VERY BAD I KEPT THINKING AM I HAVING HEART ATTACK ,I NEVER HAD THIS SO BAD, GOT A NEW MATTRESS PUT A TOPPER ON IT, I SIT WITH MY HEATING PAD AND USE STOP PAIN BEEN TAKING SO MANY TYLENOL IT SCARING ME, ANY ONE RELATE, ITS SEEM OUR PAIN MOVES AROUND HAD THIS FM 20 YEARS, I JUST READ WHERE PEOPLE WHERE HAVING EAR PAIN AND PRESSURE ,I HAD THIS TO LATELY GOSH, THE OLDER I GET THE WORSE ITS GETTING, SOME ONE HELP, SQUARLEY
Reply
 
avatar
BetteK responded:
Squarley, sounds like you've got it bad. Have you called your MD yet? Too many Tylenol pills (and they're in a lot of other meds too) can lead to liver disease--very bad news.

Have you tried plain old aspirin? Take it with a meal or a FULL glass of water. It's the original anti-inflamatory drug, and has over 100 years of research behind it. It's not for kids because of Reye Syndrome, but it's as safe as any med can be for adults. Besides, it's cheap!

In the meantime, remember that flares do not last forever.
Sure, the pain will come back someplace else, but what you're experiencing now will pass.

Towards better days,

BetteK


Helpful Tips

For All our new members
Welcome all new members, I want you to understand how important it is to be o.k. with coming here to lift your spirits and release ... More
Was this Helpful?
363 of 390 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.